# SDR FDEA201803310827

- Difficulty date: March 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 4,757 hours, 2,050 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 32536001
- Part serial: 11500412
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRIED TO START THE APU TWICE,  NO START. APU FAULT EICAS.  OPENED PANEL ON THE E-6 RACK AND NOTICED APU BATTERY COMPARTMENT WAS FULL OF SMOKE AND SMELLED STRONG. CHECKED APU AUX CONT UNIT, NO FAULTS  INDICATED.  R AND R THE APU BATTERY IAW  24-31-04-4. OPS CHECKED GOOD, APU STARTED AND NO  SHUTDOWN, EICAS FAULT CLEARED.  ACFT OK  FOR SERVICE.
